Repositorio de producción científica de la Universidad de Sevilla

Fixed point property for general topologies in some Banach spaces

Opened Access Fixed point property for general topologies in some Banach spaces

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Japón Pineda, María de los Ángeles
Prus, Stanislaw
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2004
Publicado en: Bulletin of the Australian Mathematical Society, 70, 229-244.
Tipo de documento: Artículo
Resumen: We study the fixed point property with respect to general vector topologies in L-embedded Banach spaces. Considering a class of topologies in l1 such that the standard basis is convergent, we characterize those of them for which the fixed point property holds. We show that in c0-sums of some Banach spaces the weak topology is in a sense the coarsest topology for which the fixed point property holds.
Cita: Japón Pineda, M.d.l.Á. y Prus, S. (2004). Fixed point property for general topologies in some Banach spaces. Bulletin of the Australian Mathematical Society, 70, 229-244.
Tamaño: 256.9Kb
Formato: PDF

URI: http://hdl.handle.net/11441/43487

DOI: 10.1017/S0004972700034456

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones